Opérateurs hypoelliptiques à caractéristiques doubles
Séminaire Équations aux dérivées partielles (Polytechnique) (1973-1974), Talk no. 1 et 2, 16 p.
@article{SEDP_1973-1974____A1_0,
     author = {Boutet de Monvel, Louis},
     title = {Op\'erateurs hypoelliptiques \`a caract\'eristiques doubles},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1973-1974},
     note = {talk:1 et 2},
     zbl = {0299.35091},
     mrnumber = {425335},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1973-1974____A1_0}
}
Boutet de Monvel, L. Opérateurs hypoelliptiques à caractéristiques doubles. Séminaire Équations aux dérivées partielles (Polytechnique) (1973-1974), Talk no. 1 et 2, 16 p. http://www.numdam.org/item/SEDP_1973-1974____A1_0/

[1] R. Beals, C. Fefferman: Spatially inhomogeneous pseudo-differential operators, I et II, à paraître. | Zbl 0279.35071

[2] L. Boutet De Monvel, F. Trèves: On a class of pseudo-differential operators with double characteristics, à paraître dans Inventiones Math. | Zbl 0281.35083

[3] L. Boutet De Monvel, F. Trêves: On a class of systems of pseudo-differential operators with double characteristics. A paraître, Comm. Pure Appl. Math. | Zbl 0286.35065

[4] L. Boutet De Monvel: Hypoelliptic operators with double characteristics and related pseudo-differential operators. A paraître. | Zbl 0294.35020

[5] J.J. Duistermaat, L. Hörmander: Fourier Integral operators II, Acta Math. 128 (1972) 183-269 | MR 388464 | Zbl 0232.47055

[6] J.J. Duistermaat, J. Sjöstrand: A global construction for pseudo-differential operators with non-involutive characteristics. Inventiones Math.20 (1973) 209-225 | MR 344942 | Zbl 0282.35071

[7] V.V. Grušin, M.I. Višik: On a class of degenerate elliptic equations, Mat. Sbornik 79 (121 (1969) 3-36 (Math. USSR Sbornik 8 (1969) 1-32). | MR 248454 | Zbl 0177.14302

[8] V.V. Grušin: On a class of hypoelliptic operators. Mat. Sbornik 83 (125) (1970) 456-473 (Math. USSR Sbornik 12 (1970) 458-476). | MR 279436 | Zbl 0252.35057

[9] V.V. Grušin: On a class of hypoelliptic operators degenerate on a submanifold, Mat. Sbornik 84 (126) (1971) 111-134 (Math. USSR Sbornik 13 (1971) 155-185). | MR 283630 | Zbl 0238.47038

[10] L. Hörmander: Fourier Integral operators I, Acta Math. 127 (1971) 79-183. | MR 388463 | Zbl 0212.46601

[11] A. Melin: Lower bounds for pseudo-differential operators, Arkiv för Mat. 9 (1971) 117-140. | MR 328393 | Zbl 0211.17102

[12] M. Sato, M. Kashiwara, T. Kawai: Microfunctions and pseudo-differential equations. Lecture notes, Springer Verlag, n°287, chap.II. | MR 420735 | Zbl 0277.46039

[13] J. Sjöstrand: Operators of principal type with interior boundary conditions, Acta Math. 130 (1973)1-51. | MR 436226 | Zbl 0253.35076

[14] J. Sjöstrand: Parametrices for pseudo-differential operators with multiple characteristics. A paraître.

[15] F. Trèves: Concatenetions of second order evolution equations applied to local solvability and hypoellipticity. A paraitre dans Appl. Pure Math. | Zbl 0266.35060